10 doctors weighed in:

Would this make a lethal combination? Family suicide attempt. 30 trazodon 4 quetapine 6 lithium 450 4 lorax 3 300mg bupropione 5 Lexapro (escitalopram) 15mg

10 doctors weighed in
Dr. Shaym Puppala
Internal Medicine
3 doctors agree

In brief: Possibly

The likelihood of permanent harm is high, if not death then damage to vital organs directly from the medications (kidney failure from lithium, may require dialysis) or from the body's response to them. Suicide can have tragic consequences even when survived.
There is always another option; in the US, call the suicide hotline at 1-800-273-8255, or 911. UK: Samaritans at +44 (0) 8457 90 90 90.

In brief: Possibly

The likelihood of permanent harm is high, if not death then damage to vital organs directly from the medications (kidney failure from lithium, may require dialysis) or from the body's response to them. Suicide can have tragic consequences even when survived.
There is always another option; in the US, call the suicide hotline at 1-800-273-8255, or 911. UK: Samaritans at +44 (0) 8457 90 90 90.
Dr. Shaym Puppala
Dr. Shaym Puppala
Thank
Dr. Austina Cho
Psychiatry
3 doctors agree

In brief: It could be.

Lithium and lorax or Lorazepam are dangerous in high doses.
They can both cause coma ; death. Lithium can cause an irregular heart rate, ; kidney damage which may require dialysis if a person survives an overdose attempt. Lorazepam can cause low BP ; breathing to slow or cease. Anyone in a family who overdosed on meds should go to an er ; seek medical attention as soon as possible.

In brief: It could be.

Lithium and lorax or Lorazepam are dangerous in high doses.
They can both cause coma ; death. Lithium can cause an irregular heart rate, ; kidney damage which may require dialysis if a person survives an overdose attempt. Lorazepam can cause low BP ; breathing to slow or cease. Anyone in a family who overdosed on meds should go to an er ; seek medical attention as soon as possible.
Dr. Austina Cho
Dr. Austina Cho
Thank
Dr. Heidi Fowler
Psychiatry
2 doctors agree

In brief: This sounds like

a serious overdose.
That relative should be seen at the nearest emergency room immediately. Transport relative or call 911. Psychiatric admission would be likely be indicated.

In brief: This sounds like

a serious overdose.
That relative should be seen at the nearest emergency room immediately. Transport relative or call 911. Psychiatric admission would be likely be indicated.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors